Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 96, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2012, 5:09 PM CDT for Noble County, Payne County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2012, 5:09 PM CDT (22:09 UTC)
- Expired
- Apr 13, 2012, 5:54 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Noble County, OK, Payne County, OK
The radar
The Vance AFB radar (KVNX), 101 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1335 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 423 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
068
WUUS54 KOUN 132209
SVROUN
OKC103-119-132315-
/O.NEW.KOUN.SV.W.0096.120413T2209Z-120413T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NOBLE COUNTY IN NORTH CENTRAL OKLAHOMA...
EXTREME NORTHWESTERN PAYNE COUNTY IN NORTH CENTRAL OKLAHOMA...
* UNTIL 615 PM CDT
* AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LAKE CARL BLACKWELL...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
PERRY...MORRISON...RED ROCK...MARLAND...LAKE MCMURTRY...
SOONER LAKE...
LAKE CARL BLACKWELL AND CERES.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 177 AND 206.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3658 9689 3655 9691 3650 9704 3634 9703
3634 9693 3626 9692 3608 9711 3615 9736
3617 9736 3617 9746 3658 9735 3659 9690
TIME...MOT...LOC 2205Z 220DEG 34KT 3616 9728
$$
303 follow-up statements
244
WWUS54 KOUN 132226
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
526 PM CDT FRI APR 13 2012
OKC119-132325-
/O.CAN.KOUN.SV.W.0096.000000T0000Z-120413T2315Z/
PAYNE OK-
526 PM CDT FRI APR 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN PAYNE
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
MOVED OUT OF THE WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3655 9691 3654 9699 3650 9704 3634 9703
3634 9693 3627 9692 3623 9727 3658 9733
3659 9690
TIME...MOT...LOC 2225Z 218DEG 34KT 3631 9715
$$
OKC103-132315-
/O.CON.KOUN.SV.W.0096.000000T0000Z-120413T2315Z/
NOBLE OK-
526 PM CDT FRI APR 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
CDT FOR NOBLE COUNTY...
AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
EAST OF PERRY...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MORRISON...RED ROCK...MARLAND...SOONER LAKE AND CERES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3655 9691 3654 9699 3650 9704 3634 9703
3634 9693 3627 9692 3623 9727 3658 9733
3659 9690
TIME...MOT...LOC 2222Z 218DEG 34KT 3631 9715
$$186
WWUS54 KOUN 132245
SVSOUN
SEVERE WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK545 PM CDT
FRI APR 13 2012
OKC103-132315-
/O.CON.KOUN.SV.W.0096.000000T0000Z-120413T2315Z/
NOBLE OK-
545 PM CDT FRI APR 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
CDT FOR NORTHEASTERN NOBLE COUNTY...
AT 541 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SOONER LAKE...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
RED ROCK...MARLAND AND SOONER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3655 9691 3654 9699 3650 9704 3637 9704
3642 9724 3658 9725 3659 9690
TIME...MOT...LOC 2241Z 217DEG 34KT 3645 9709
$$501
WWUS54 KOUN 132254
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CDT FRI APR 13 2012
OKC103-132325-
/O.CAN.KOUN.SV.W.0096.000000T0000Z-120413T2315Z/
NOBLE OK-
554 PM CDT FRI APR 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NOBLE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND EXITED THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER
GUSTY WINDS ARE STILL POSSIBLE NEAR SOONER LAKE AND MARLAND.
LAT...LON 3655 9691 3654 9699 3650 9704 3637 9704
3642 9724 3658 9725 3659 9690
TIME...MOT...LOC 2253Z 220DEG 34KT 3645 9709
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:44 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 13, 2:44 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 244 PM CDT FRI APR 13 2012 .DISCUSSION... BUSY EVENING EXPECTED AS CONVECTION IS BEGINNING ACROSS SOUTHWEST OKLAHOMA. SEVERE STORMS ARE ANTICIPATED ACROSS PORTIONS OF WESTERN AND CENTRAL OKLAHOMA THIS EVENING. WIND FIELDS AND INSTABILITY ARE MORE SUFFICIENT FOR SEVERE STORMS WITH VERY LARGE HAIL AND ISOLATED TORNADOES. THESE WILL LIKELY LINGER THROUGH THE FIRST HALF OF THE NIGHT BEFORE WANING. ANOTHER SEVERE WEATHER EPISODE IS EXPECTED TO DEVELOP DURING THE MID TO LATE AFTERNOON ON SATURDAY WITH ISOLATED STORMS DEVELOPING ALONG THE DRYLINE ACROSS WESTERN OKLAHOMA AND WORKING EAST AND NORTHEAST TOWARD CENTRAL OKLAHOMA. AGAIN TORNADIC ACTIVITY WILL BE POSSIBLE WITH THESE STORMS. AS THE MAIN UPPER WAVE MOVES OUT INTO THE PLAINS SATURDAY NIGHT... EXPECT A LINE OF STORMS TO DEVELOP AND MOVE EAST ACROSS OKLAHOMA. THESE STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND STRONG WINDS. PRECIP ENDS ACROSS SOUTHEAST OKLAHOMA SUNDAY WITH MUCH OF NEXT OF NEXT WEEK LOOKING DRY AND MILD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 79 57 75 / 50 20 60 30 HOBART OK 63 81 51 75 / 60 30 70 20 WICHITA FALLS TX 66 82 58 77 / 40 20 50 40 GAGE OK 62 79 45 70 / 40 30 30 10 PONCA CITY OK 65 77 58 73 / 60 20 70 30 DURANT OK 65 77 65 75 / 30 20 40 70 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 84/30
Hazardous weather outlook, Apr 13, 12:25 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1225 PM CDT FRI APR 13 2012
OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1225 PM CDT FRI APR 13 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF AN ATOKA TO LAKE
MURRAY LINE...INCLUDING ALL OF NORTHERN...WESTERN AND CENTRAL
OKLAHOMA...AND WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON THROUGH EARLY SATURDAY MORNING.
DISCUSSION...
A DIFFUSE DRYLINE/FRONTAL BOUNDARY WILL CONTINUE TO SHIFT
NORTHWESTWARD AND SHARPEN ACROSS WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS THROUGH THIS AFTERNOON AND EVENING.
AS LOW LEVEL WINDS INCREASE TODAY...A MOIST AND VERY UNSTABLE
AIRMASS WILL DEVELOP OVER THE AREA AHEAD OF THIS FEATURE. SEVERE
THUNDERSTORMS ARE EXPECTED TO INITIATE LATE THIS AFTERNOON AND
EVENING ALONG THIS BOUNDARY. GIVEN THE MAGNITUDE OF INSTABILITY AND
WIND SHEAR...SUPERCELLS ARE EXPECTED WITH A THREAT OF VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. THE STRONGEST STORMS WILL
PRODUCE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH.
THE TORNADO THREAT WILL INCREASE THIS EVENING AS THE LOW LEVEL JET
INCREASES AIDING IN LOW LEVEL STORM INFLOW AND ROTATION.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
A POTENT UPPER LEVEL STORM SYSTEM WILL OVERSPREAD THE REGION
SATURDAY. WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND
FIELDS IN PLACE...SEVERE THUNDERSTORMS ARE EXPECTED. STORMS WILL
INITIALLY FIRE ALONG A DRYLINE OVER WESTERN OKLAHOMA DURING THE LATE
AFTERNOON AND EVENING HOURS. A COLD FRONT WILL BEGIN TO OVERTAKE THE
DRYLINE DURING THE EVENING AND OVERNIGHT...SHIFTING THE THREAT FOR
SEVERE WEATHER EASTWARD THROUGH SATURDAY NIGHT. THE THREAT FOR
SEVERE WEATHER WILL THEN CONTINUE INTO SUNDAY AS THE FRONT MOVES
INTO SOUTHERN AND EASTERN OKLAHOMA. GIVEN VERY FAVORABLE CONDITIONS
FOR SEVERE STORMS...SUPERCELLS ARE EXPECTED SATURDAY AFTERNOON WITH
AN INITIAL THREAT OF VERY LARGE AND DAMAGING HAIL...TORNADOES...AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGEST SUPERCELLS. STORMS ARE EXPECTED TO MERGE INTO AN EASTWARD
MOVING SQUALL LINE AHEAD OF THE FRONT LATE SATURDAY NIGHT INTO
SUNDAY WITH A THREAT OF MAINLY HAIL AND DAMAGING WINDS EVOLVING BY
SATURDAY NIGHT INTO SUNDAY. PREPARE NOW FOR THREATENING WEATHER
CONDITIONS. ENSURE STORM SHELTERS AND SAFE ROOMS ARE READY IN THE
EVENT YOU MUST TAKE COVER THIS WEEKEND. THE THREAT OF SEVERE WEATHER
WILL END SUNDAY NIGHT AS A MORE STABLE AIRMASS MOVES INTO THE
SOUTHERN PLAINS.
OTHER HAZARDOUS
WEATHER...NONE.
THE NEXT SCHEDULES HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.In the hours before
Local storm report, Apr 13, 4:40 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
440 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 NE NORMAN 35.24N 97.42W
04/13/2012 M1.00 INCH CLEVELAND OK PUBLIC
&&
DWLocal storm report, Apr 13, 4:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
442 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TORNADO NORMAN 35.22N 97.44W
04/13/2012 CLEVELAND OK BROADCAST MEDIA
MULTIPLE SIGHTNINGS OF A TORNADO IN NORMAN. MULTIPLE
REPORTS OF DAMAGE AND POSSIBLE INJURIES.
&&
MALocal storm report, Apr 13, 4:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TORNADO NORMAN 35.22N 97.44W
04/13/2012 CLEVELAND OK BROADCAST MEDIA
MULTIPLE SIGHTNINGS OF A TORNADO IN NORMAN. MULTIPLE
REPORTS OF DAMAGE AND POSSIBLE INJURIES.
&&
MALocal storm report, Apr 13, 4:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TORNADO NORMAN 35.22N 97.44W
04/13/2012 CLEVELAND OK BROADCAST MEDIA
MULTIPLE SIGHTNINGS OF A TORNADO IN NORMAN. MULTIPLE
REPORTS OF DAMAGE AND POSSIBLE INJURIES.
&&
MASpecial weather statement, Apr 13, 4:47 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
447 PM CDT FRI APR 13 2012
OKZ013-019-020-132215-
LOGAN OK-PAYNE OK-NOBLE OK-
447 PM CDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...PAYNE AND NOBLE
COUNTIES UNTIL 515 PM CDT...
AT 446 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM GLENCOE TO MULHALL...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
STILLWATER...GUTHRIE...PERRY...LANGSTON...MORRISON...GLENCOE...
COYLE...MULHALL...ORLANDO...CIMARRON CITY...MERIDIAN...LAKE
MCMURTRY...LAKE CARL BLACKWELL AND INGALLS.
LAT...LON 3631 9693 3624 9692 3624 9681 3617 9682
3616 9680 3594 9709 3595 9713 3591 9714
3584 9723 3587 9762 3637 9731
TIME...MOT...LOC 2146Z 214DEG 35KT 3626 9692 3600 9741
30Local storm report, Apr 13, 4:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 9 S CHOCTAW 35.35N 97.27W
04/13/2012 E1.50 INCH CLEVELAND OK PUBLIC
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:27 PM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| Apr 13, 1:49 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 41 min |
| Apr 13, 1:59 PM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| Apr 13, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Washita | 54 min |
| Apr 13, 2:14 PM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| Apr 13, 2:17 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Apr 13, 2:20 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 25 min |
| Apr 13, 2:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 50 min |
| Apr 13, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 47 min |
| Apr 13, 2:31 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 59 min |
| Apr 13, 2:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 62 min |
| Apr 13, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 46 min |
| Apr 13, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 49 min |
| Apr 13, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 19 min |
| Apr 13, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 60 min |
| Apr 13, 3:53 PM CDT | Special Weather Statement | OUN | Kay | 52 min |
| Apr 13, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 65 min |
| Apr 13, 3:59 PM CDT | Tornado Warning | OUN | Cleveland | 31 min |
| Apr 13, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 42 min |
| Apr 13, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 40 min |
| Apr 13, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 62 min |
| Apr 13, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 65 min |
| Apr 13, 4:47 PM CDT | Special Weather Statement | OUN | Logan, Payne | 28 min |
| Apr 13, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 57 min |
| Apr 13, 4:51 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 54 min |
| Apr 13, 5:05 PM CDT | Tornado Warning | OUN | Pottawatomie | 25 min |
| Apr 13, 5:22 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 38 min |
| Apr 13, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Washita | 61 min |
| Apr 13, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 62 min |
| Apr 13, 5:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 50 min |
| Apr 13, 5:56 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| Apr 13, 6:12 PM CDT | Tornado Warning | OUN | Jackson, Kiowa | 33 min |
| Apr 13, 6:13 PM CDT | Special Weather Statement | OUN | Blaine | 32 min |
| Apr 13, 6:16 PM CDT | Special Weather Statement | OUN | Oklahoma | 29 min |
| Apr 13, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 18 min |
| Apr 13, 6:38 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 52 min |
| Apr 13, 6:39 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 36 min |
| Apr 13, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Washita | 59 min |
| Apr 13, 6:47 PM CDT | Special Weather Statement | OUN | Grant | 13 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.